Academic
Publications
Dynamics of a new family of iterative processes for quadratic polynomials

Dynamics of a new family of iterative processes for quadratic polynomials,10.1016/j.cam.2009.11.017,Journal of Computational and Applied Mathematics,J

Dynamics of a new family of iterative processes for quadratic polynomials   (Citations: 2)
BibTex | RIS | RefWorks Download
In this work we show the presence of the well-known Catalan numbers in the study of the convergence and the dynamical behavior of a family of iterative methods for solving nonlinear equations. In fact, we introduce a family of methods, depending on a parameter m∈N∪{0}. These methods reach the order of convergence m+2 when they are applied to quadratic polynomials with different roots. Newton’s and Chebyshev’s methods appear as particular choices of the family appear for m=0 and m=1, respectively. We make both analytical and graphical studies of these methods, which give rise to rational functions defined in the extended complex plane. Firstly, we prove that the coefficients of the aforementioned family of iterative processes can be written in terms of the Catalan numbers. Secondly, we make an incursion into its dynamical behavior. In fact, we show that the rational maps related to these methods can be written in terms of the entries of the Catalan triangle. Next we analyze its general convergence, by including some computer plots showing the intricate structure of the Universal Julia sets associated with the methods.
Journal: Journal of Computational and Applied Mathematics - J COMPUT APPL MATH , vol. 233, no. 10, pp. 2688-2695, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: